Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a formula of A. C. Dixon


Author: T. S. Nanjundiah
Journal: Proc. Amer. Math. Soc. 9 (1958), 308-311
MSC: Primary 33.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103291-5
MathSciNet review: 0103291
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Dixon, On the sum of the cubes of the coefficients in a certain expansion by the binomial theorem, Messenger of Mathematics vol. 20 (1891) pp. 79-80.
  • [2] G. H. Hardy, Ramanujan, Cambridge, 1940, p. 7.
  • [3] Wilhelm Ljunggren, An elementary proof of a formula of A. C. Dixon, Norsk Mat. Tidsskr. vol. 29 (1947) pp. 35-38. MR 0022817 (9:263e)
  • [4] P. A. MacMahon, The sums of powers of the binomial coefficients, Quart. J. Math. vol. 33 (1902) pp. 274-288.
  • [5] H. W. Richmond, The sum of the cubes of the coefficients in $ {(1 - x)^{2n}}$, Messenger of Mathematics vol. 21 (1892) pp. 77-78.
  • [6] Tor B. Staver, On summation of powers of binomial coefficients, Norsk. Mat. Tidsskr. vol. 29 (1947) pp. 97-103. MR 0024874 (9:560a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103291-5
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society